Table of Contents
ISRN Computational Mathematics
Volume 2013, Article ID 507817, 8 pages
http://dx.doi.org/10.1155/2013/507817
Research Article

New Preconditioners for Nonsymmetric Saddle Point Systems with Singular Block

Department of Mathematics, Zhejiang Wanli University, Ningbo, Zhejiang 315100, China

Received 27 April 2013; Accepted 28 July 2013

Academic Editors: P. Amodio, L. Hajdu, H. J. Ruskin, and K. Wang

Copyright © 2013 Qingbing Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qingbing Liu, “New Preconditioners for Nonsymmetric Saddle Point Systems with Singular Block,” ISRN Computational Mathematics, vol. 2013, Article ID 507817, 8 pages, 2013. https://doi.org/10.1155/2013/507817.